RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 31–41 (Mi mz5612)  

This article is cited in 3 scientific papers (total in 3 papers)

A strengthening of Men'shov's theorem "on correction"

F. G. Arutyunyan


Full text: PDF file (760 kB)

English version:
Mathematical Notes, 1984, 35:1, 19–24

Bibliographic databases:

Received: 16.11.1981

Citation: F. G. Arutyunyan, “A strengthening of Men'shov's theorem "on correction"”, Mat. Zametki, 35:1 (1984), 31–41; Math. Notes, 35:1 (1984), 19–24

Citation in format AMSBIB
\Bibitem{Aru84}
\by F.~G.~Arutyunyan
\paper A strengthening of Men'shov's theorem "on correction"
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 31--41
\mathnet{http://mi.mathnet.ru/mz5612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738234}
\zmath{https://zbmath.org/?q=an:0564.42009}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 19--24
\crossref{https://doi.org/10.1007/BF01142289}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900004}


Linking options:
  • http://mi.mathnet.ru/eng/mz5612
  • http://mi.mathnet.ru/eng/mz/v35/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. Ivanishvili, S. V. Kislyakov, “Correction up to a function with sparse spectrum and uniformly convergent Fourier series”, J. Math. Sci. (N. Y.), 172:2 (2011), 195–206  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:149
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020